MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN ICP EXPRESS; DEVICE, INTRACRANIAL PRESSURE MONITORING

CODMAN & SHURTLEFF, INC. CODMAN ICP EXPRESS; DEVICE, INTRACRANIAL PRESSURE MONITORING
Model Number 82-6634
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the affiliate, an icp express would not reach the proper reading after being zeroed.After being zeroed, the monitor would not climb to 20.The highest the monitor would reach is 6, and would climb very slowly.Another was used to complete the procedure.There were no reports of delay or patient harm.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The customer's reported issue could not be confirmed.The unit appeared to have been opened by the customer (damaged internal frame and battery not connected) and would not turn on.Damaged digital and analog boards, and damaged internal frame were all replaced.The unit was retested and passed all tests.A review of manufacturing records from the supplier was performed and it was found that the device conformed to specification when released to stock.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CODMAN ICP EXPRESS
Common Device Name
DEVICE, INTRACRANIAL PRESSURE MONITORING
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham 02767
MDR Report Key7746696
Report Number1226348-2018-10559
Device Sequence Number1861030
Product Code GWM
UDI-Device Identifier10886704042341
UDI-Public(01)10886704042341
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number82-6634
Device Catalogue Number82-6634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1